# SDR SWAA002040

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 60,106 hours, 65,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100067
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND EEPLS SYSTEM INOP.  REMOVED AND REPLACED L1 BATTERY PACK PER MM.
